Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19206
Title: Duality for semi-definite and semi-infinite programming
Authors: Li, SJ
Yang, XQ 
Teo, KL
Keywords: Duality
Semi-definite program
Semi-infinite program
Issue Date: 2003
Publisher: Taylor & Francis
Source: Optimization, 2003, v. 52, no. 4-5, p. 507-528 How to cite?
Journal: Optimization 
Abstract: In this article, we study semi-definite and semi-infinite programming problems (SDSIP). which includes semi-infinite linear programs and semi-definite programs as special cases. We establish that a uniform duality between the homogeneous (SDSIP) and its Lagrangian-type dual problem is equivalent to the closedness condition of certain cone. Moreover, this closedness condition was assured by a generalized canonically closedness condition and a Slater condition. Corresponding results for the nonhomogeneous (SDSIP) problem were obtained by transforming it into an equivalent homogeneous (SDSIP) problem.
URI: http://hdl.handle.net/10397/19206
ISSN: 0233-1934
EISSN: 1029-4945
DOI: 10.1080/02331930310001611484
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

4
Last Week
0
Last month
0
Citations as of Nov 10, 2017

WEB OF SCIENCETM
Citations

4
Last Week
0
Last month
0
Citations as of Nov 16, 2017

Page view(s)

45
Last Week
4
Last month
Checked on Nov 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.